# SDR SWAA2017050113437

- Difficulty date: April 21, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ANGLE CRACKED AT ORSS. 261+11 AFT POSITION.   R & R THE ANGLE IAW SRM.
